MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0022-3859.201422

Медицинская библиотека · Journal of postgraduate medicine · 2017

When potion becomes poison! A case report of flecainide toxicity.

Bajaj S, Tullu M S, Khan Zah, Agrawal M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a 48-day-old female infant, who developed cardiac conduction abnormalities and seizures secondary to supratherapeutic doses of oral flecainide. Flecainide was started in this infant for treatment of supraventricular tachycardia. The drug was withdrawn with successful normalization of the QRS complex and no further recurrence of seizures. The Naranjo probability score for adverse drug reaction was 8, making the causality "probable." The case restates an important message that physicians should be aware of the side effects of the drugs that they prescribe, especially of those drugs which have a narrow therapeutic window.

Для цитирования: Bajaj S, Tullu M S, Khan Zah, Agrawal M. When potion becomes poison! A case report of flecainide toxicity.. Journal of postgraduate medicine. 2017. DOI: 10.4103/0022-3859.201422.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.